8 Mar 2010
I actually sold Premarin and Prempro at one time. You should not just stop taking it because you may suffer immediate and extreme menapausal symptoms such as hot flashes, sleep loss etc. It would be better to taper off slowly. You should discuss the best method to do that with your docotor or pharmacist.
I hope this helps.
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Premarin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a full hysterectomy in 2006, do I need to take premarin forever?
1 answer • 3 Dec 2011
had a hysterectomey but still have overies
1 answer • 26 Jan 2013
I took the depo povera shot over a month ago and begin bleeding for two weeks (and still going). My doctor prescribed premarin to help stop the ...
1 answer • 16 Jul 2013
I began taking Premarin .03mg about a year or so ago. I did not know a side affect is loss of hair from the scalp. I am 80 years old and would like ...
1 answer • 27 Jul 2013
I am so irritable with these conditions and is thinking of stop taking the pills. Please advise.
1 answer • 5 Jun 2014